# SDR 98ZZZX2475

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N165ML
- Make and model: Skrsky S76C
- Aircraft serial: 760471
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50075551
- Condition: Defective
- Location: Lt Mlg Wheel
- Part time: 224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSEMBLY DID NOT ROTATE FREELY.  FOUND THAT RIVET FROM BRAKE ASSY BROKEN OFF AND DISLODGED BETWEEN BRAKE ASSY AND WHEEL ASSY.  WHEEL ASSY WAS DAMAGED BEYOND REPAIR (INNER WHEEL HALF ONLY).
